MathSciNet Relay Station
MathSciNet bibliographic data
MR882070 (88m:58186) 58G25 (53C20)
DeTurck, Dennis M.; Gordon, Carolyn S. Isospectral deformations. I. Riemannian structures on two-step nilspaces. Comm. Pure Appl. Math. 40 (1987), no. 3, 367–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement